# SDR CWQR20160224007

- Difficulty date: February 24, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 7,980 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Bracket
- Part number: 66120722S
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BAGGAGE DOOR WAS UPGRADED TO SB560XL-52-13, TO PREVENT THE CRACKING OF ATTACH CHANNEL PN 6612069-11S.  THIS NEW CRACK WAS FOUND IN HINGE BRACKET PN 6612072-2S, WHICH WAS ADDED IAW SB560XL-52-13 TO CORRECT THE ATTACH CHANNEL FROM CRACKING.  SCR 746341 SUBMITTED TO MFG ACFT COMPANY.
